# SDR SWAA2022110152330

- Difficulty date: October 4, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750227
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE; FLOOR STRUCTURE 'Z CHANNEL'; AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727D TO STA 727E; WL 155.5; LBL-21 / [01] Z-CHANNEL (PN:146A7502-27) STA 727-847 REPLACED FOR WORK ACCOMPLISHED REFERENCE TASK CARD# TTG8Q00F6526;[02] VERIFIED - REPLACED ON TTG8Q00F6526
